3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Dieting with Obstacles

Dieting with Obstacles Those with special health concerns such as diabetes, fibromyalgia, pregnancy, etc can post here for extra support and help.

diabetes, depression, anxiety, ocd ....oh my

Reply
 
Thread Tools
Old 03-23-2005, 08:55 AM   #1
Under Construction
 
lonelypilgrim's Avatar
 
Join Date: Mar 2005
Location: Eastern Kentucky
Posts: 1

Default diabetes, depression, anxiety, ocd ....oh my

I seem to be having quite a bit of trouble with my diet. Some days I have no appetite where other days I can never get my fill. My doctor says it is a side effect of some of the medications I take for my different illnesses. Does anyone else have this same problem?
lonelypilgrim is offline   Reply With Quote
Old 03-24-2005, 11:58 AM   #2
Curvy Vixen
 
PURPLEPANSY's Avatar
 
Join Date: Mar 2005
Location: Upstate NY
Posts: 354

Default

what meds are u taking? Some meds like antidepressants are tough to lose weight. I'm on zoloft and find it harder.
__________________
LYNN



It's all in the attitude!

198/194/128
"This isn't a dress rehearsal, it is your final performance"

THIS TIME I AM GOING TO DO THIS!!!~
PURPLEPANSY is offline   Reply With Quote
Old 05-03-2005, 12:37 PM   #3
Junior Member
 
Join Date: May 2005
Posts: 1

Default PurpePansy,

I"m on Zoloft too, or rather I was...I just stopped it about a month and a half ago because I'm trying to troubleshoot why I can't lose weight.
CherryBombshell is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 12:36 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2